Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fluttering or pulsing sensation behind head. History of epilepsy, seizures. Causes?

Occasionally I get this odd fluttering or pulsing sensation in the back left side of my head. I probably wouldn t be so concerned, but I have epilepsy . I m 35 and have not taken medication for it and have not had a seizure since age 6. I also, currently have no health insurance and don t want to go to the doctor and end up getting a bunch of tests if I m overreacting.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Any Anti-seizure drugs can be stopped if there is not even single seizure for 3 yrs
You did not have seizure from your 6th yr till now. so almost 29 yrs.
Fluttering or pulsing sensation you are complaining of may be due to AURA
means indication to get epilepsy.
No other go You have to consult a neurologist and take EEG and follow his advice
Best wishes
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor